MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® CARSON MODEL FOLEY CATHETER COUDE TIP; LUBRICATH FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® CARSON MODEL FOLEY CATHETER COUDE TIP; LUBRICATH FOLEY CATHETER
Catalog Number 0168L16
Medical Device Problem Codes Material Puncture/Hole (1504); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that since product was already used, customer checked the outside of the bag, but no cracks or other damage were found in the balloon of the foley catheter.It seems that it came out naturally after insertion.
 
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) hospital, (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Inspected the exterior of catheter and did not find any evidence of a failure that would support the reported event.Sample has been evaluated and did not find any holes, rips or tears.Introduced water into the drainage eye and did not find any leakage from the distal end of the sample.Inflated balloon with air while submerged in water and there were no bubbles to indicate a leak.The shape of catheter balloon was meet the internal concentricity specification for this product is 70/30.Performed leak test on the seventh day, the balloon was fully inflated with no signs of leaking.Measured the shaft of the catheter and found the catheter was manufactured within the specification.Therefore, this complaint is unconfirmed since it was not contributed as per reported event.No root cause could be found because the reported event was unconfirmed.Per s03fa211 revision 28, as the reported event is unconfirmed, a labeling review is not required.A device history record review was not required as the investigation was unconfirmed.The investigation is concluded, and no additional action is required at this time.Corrections: d, h.Initial reporter facility name: # (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® LUBRICATH® CARSON MODEL FOLEY CATHETER COUDE TIP
Common Device Name
LUBRICATH FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23270464
Report Number1018233-2025-09011
Device Sequence Number21206453
Product Code EZC
UDI-Device Identifier00801741017827
UDI-Public(01)00801741017827(11)240118(17)280831(10)NGJN0898
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0168L16
Device Lot NumberNGJN0898
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer10/14/2025
12/19/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date10/15/2025
01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown